Khairia El-Nadi
Khairia El-Nadi
Professor of mathematical statistics Faculty of Science Alexandria University Egypt
Verified email at alex-sci.edu.eg
Title
Cited by
Cited by
Year
On some fractional stochastic delay differential equations
MM El-Borai, KES El-Nadi, HA Fouad
Computers & mathematics with applications 59 (3), 1165-1170, 2010
512010
On some fractional evolution equations
MM El-Borai, KES El-Nadi, EG El-Akabawy
Computers & mathematics with applications 59 (3), 1352-1355, 2010
512010
Volterra equations with fractional stochastic integrals
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
Mathematical problems in Engineering 2004, 2004
412004
Semigroup and some fractional stochastic integral equations
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
International Journal Pure and Applied Mathematical Science 3 (1), 47-52, 2006
182006
On some stochastic parabolic differential equations in a Hilbert space
KES El-Nadi
International Journal of Stochastic Analysis 2005 (2), 167-173, 2005
172005
Numerical methods for some nonlinear stochastic differential equations
MM El-Borai, KE El-Nadi, OL Mostafa, HM Ahmed
JOURNAL-KOREA SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS 9 (1), 79, 2005
132005
Integrated semi groups and Cauchy problem for some fractional abstract differential equations
MMEBKES El-Nadi
Life Science 10 (3), 793 - 798, 2013
122013
On some stochastic differential equations and fractional Brownian motion
KE El-Nadi
International Journal of Pure and Applied Mathematics 24 (3), 415, 2005
122005
A parabolic transform and some stochastic ill-posed problems
KESEN Mahmoud M. El-Borai
British Journal of Mathematics & Computer Science 9 (5), 418-426, 2015
11*2015
Fractional evolution equations with nonlocal conditions
M El-Borai, K El-Nadi, E El-Akabawy
International Journal of Applied Mathematics and Mechanics 4 (6), 1-12, 2008
82008
Approximate solutions for nonlinear fractional heat equations
MM El-Borai, KES El-Nadi, EG El-akabawy
Int. J. Contemp. Math. Sciences 2 (27), 1307-1316, 2007
82007
On the stability of some stochastic integro partial differential equations
KES El-Nadi
Int. J. Contemp. Math. Sci 2 (27), 1317-1326, 2007
82007
An inverse fractional abstract Cauchy problem with nonlocal conditions
M El-Borai
Life Science Journal 10 (3), 2013
72013
On some integro-differential equations of fractional orders
EG El-Nadi, Khairia El-Said, El-Borai, M. M. and El-Akabawy
Int. J. Contemp. Math. Sciences 2 (15), 719- 726, 2006
7*2006
Asymptotic methods and some difference fractional differential equations
KES El-Nadi
Int. J. Contemp. Math. Sci 1 (1), 3-13, 2006
72006
Existence and stability for fractional parabolic integro-partial differential equations with fractional Brownian motion and nonlocal condition
MM El-Borai, KES El-Nadi, HM Ahmed, HM El-Owaidy, AS Ghanem, ...
Cogent Mathematics & Statistics 5 (1), 1460030, 2018
52018
On some boundary-value problems in queuing theory
KES El-Nadi
Systems & Control Letters 2 (5), 307-312, 1983
41983
Asymptotic methods in difference differential equations and its applications
KES El-Nadi
Akad. Journal Numerical Analysis 9 (4), 873- 883, 1970
41970
Asymptotic formulas for some cylindrical functions
KES El-Nadi
Uspekhi Math. Nauk 24 (3), 143 - 147, 1969
4*1969
ON THE SOLUTIONS OF ILL-POSED CAUCHY PROBLEMS FOR SOME SINGULAR INTEGRO-PARTIAL DIFFERENTIAL EQUATIONS
MM El-Borai, KE El-Nadi
Global Journal of Mathematics Vol 13 (2), 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20